# SDR QXEA2016052700349

- Difficulty date: May 27, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N443QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4353
- Aircraft time: 11,824 hours, 12,592 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Bushing
- Part number: NAS77A9050
- Condition: Failed
- Location: Brake Pedal
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN QUICK, FIRM PRESSURE APPLIED TO THE CAPTAIN'S TOE BREAKS, THE ENTIRE FOOT PEDAL ASSEMBLY SLIDES FORWARD.  REPLACED CAPTAIN'S RUDDER PEDAL ADJUSTMENT SHAFT, BOSS, AND BUSHINGS.  PERFORMED OPS TEST IAW AMM 27-20-00-710-802.  NO DEFECTS.  RETURNED TO SERVICE.
